Please use this identifier to cite or link to this item:
Title: Are all ductal proliferations of the breast premalignant?
Authors: Walker, RA
First Published: 2001
Citation: JOURNAL OF PATHOLOGY, 2001, 195 (4), pp. 401-403
DOI Link: 10.1002/path.983
ISSN: 0022-3417
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cancer Studies and Molecular Medicine

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.